Hi guys--I'm wondering if anybody else may have had such a reaction. Fever is typical for me, but it's usually not more than 101, perhaps slightly more. Last week, it went up to 102.4. Since both liver doc and GP wanted to know if it ever went over 102, I had to make a rush trip over the mountains to Denver for chest xrays, strep culture, UA, more CBC's, and a really complete exam for infection: ears, nose, throat, etc. End result--none found. Liver doc is chalking it up to side effects, and wants daily updates (I started keeping a log for temp now-guess I should have started sooner). Last night temp was 101.1, and injection # 21 will be tonight, Pegasys 180. I'm on 1200 mg riba daily since May 22, UND since Sept 8. Any thoughts? Oh, and did I mention it's snowing in Colorado today?
i hav no ansere but i got fever on treatmont, and i get fevar during weak spells coupl years later still wen evar my splean gets real bad our liver herts im gessing its just one of those bad things to look forward to??
I had that happen shot# 1 was told to go to ER immediatly, by the time I got there it was down to 101.6 and after a couple hours it was normal, this is my second time tx'ing did 48wks 1st time, had fever and chills every now and again on shot day, so I was going to chalk it up to sx, til wife called Doc and had me go in, every thing normal. So don't feel lonesome it's a sx. lol
I have been getting lots of fevers lately. Last week the day before my shot it was 102. It went down. Sat. it was over 101. It went down that night. I did wake up dripping wet though. I am assuming it is a sx. Before I used to have really low temps, like 94-95. Now I don't get those, but higher ones. I think I would worry if it stayed high for a good period of time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.